Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Does decrease in the lymphocytes count within a span of a year indicate AIDS ?

hii i am 21year old ,i tested my blood today my himoglobin is 13.6 Neutrophil is70% Monocytes is 3% Lempocytes is25% Wbc count 8100/l So that is normel But 3march 2010also tested blood cell Himoglobin is11.6 Neutrophils is 61% Monocytes 2% Lempocytes 25% Wbc cells 7300/l So my lempocytes is low in 1year so its dengerous Before 15 days i feel weakness and loss energy chest pain .. So that decress of lempocytes.. It is due to hiv/ aids so please batye mushe aids ke karan to aisa nahi hua Or hiv ka koi khatra he I Mushe weakness bhi ho rahi he Aids stage par lemposytes and wbc ki value kya honi chahiye
Asked On : Thu, 8 Sep 2011
Answers:  1 Views:  342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Pediatrician, Infectious Diseases 's  Response
Hi Ramesh
Welcome to Healthcare magic.
Your reports are normal.Wbc normal range is 4000 to 11000.Your Hb should be between 12_14 .Ther are many causes of weakness low hemoglobin or anemia can be one, chronic infection like Hiv, Tb, low Bp, depression etc. etc. But for diagnosis of Hiv Aids special blood tests like HIV ELISA or western blot or CD 4 count has to be done.If you have had unprotected intercourse and are in doubt then kindly be open about it to your physician and get tested.But if no exposure has occurred then dont worry.
Thank you
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor